# SDR CALA2020022400503

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 103,560 hours, 10,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - R3 DR EMER LT BATTERY PACK M33401 CAPACITY CHECK FAIL.REF NR LP 9130312 R3 DR EMER BATTERY PACK REPLACED AND INSTALLATION TEST CARRIED O UT RESULT NORMAL IAW AMM 33-51-06 ADD EMP:V920591 IDT BY HX215617,APPROVED
